# SDR AALA20060087

- Difficulty date: February 12, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - CEILING EMERGENCY LIGHTS AT FORWARD LAVATORY L1, AFT RIGHT HAND LAVATORY AND AFT OF ROW 28 INOPERATIVE.  REPLACED BATTERY PACKS FOR CEILING EMERGENCY LIGHTS AT FORWARD LAVATORY L1, AFT RIGHT HAND LAVATORY AND AFT OF ROW 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
